# SDR CA110105018

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,733 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: NAR9B
- Condition: Seized
- Location: Carburetor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, AME FOUND THROTTLE CONTROL VERY STIFF, DISCONNECTED THROTTLE CONTROL AND FOUND SHAFT IN CARB PARTIALLY SEIZED, CARB REPLACED.
